• I have a strange side effect going on.

    Asked by NoLiver on Monday, August 19, 2019

    I have a strange side effect going on.

    Terrible itching. All over, I just itch like I have been rolling in poison ivy. Is this a normal thing for all chemo or just the one I'm on?

    6 Answers from the Community

    6 answers
    • GregP_WN's Avatar
      GregP_WN

      People with Hodgkins often have itching as a symptom too.

      2 months ago
    • 2943's Avatar
      2943

      My immunotherapy (Imfinzi) has me itching. I now take Claritin daily.

      2 months ago
    • GregP_WN's Avatar
      GregP_WN

      Thanks for your information. I had no idea that the cancer itself could be making me itch. I'll ask my oncologist about measures to stop it.

      2 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.